# SDR FDEA202510081908

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP AT STA 285 TO 412 & RBL33 TO RBL54.75 ABOVE FLOORBOARD 222BFF   SURFACE SKIN HAS INDENTATION. FABRICATED NEW FLOOR PANEL 222BFF, MPN: 141T5856-106, RBL 33- RBL 54.75, STA 282-412 IN   REF. TO BOEING DWG 141T5856-106. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91095 NR# 291.
